Record number :
697184
Title of article :
On structure of domains with quadratic growth
Author/Authors :
Agata Smoktunowicz and Uzi Vishne، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
15
From page :
365
To page :
379
Abstract :
Let F be a finite field, and let R be an affine F-algebra which is a domain of Gelfand–Kirillov dimension smaller than 3. Let m,n be natural numbers. Assume that x R is transcendental over F and y1,…,yn R are such that ∑i,j mαi,jxiykxj=0, for some αi,j F (not all equal to 0) and each k n. It is shown that either R satisfies a polynomial identity or else the subalgebra of R generated by y1,y2,…,yn and x has Gelfand–Kirillov dimension 1. From this we deduce that a finitely generated domain over F with quadratic growth and with an infinite centre satisfies a polynomial identity (is a PI domain). Moreover, the centralizer of a non-algebraic element in a finitely generated domain with quadratic growth over finite field is a PI domain.
Journal title :
Journal of Algebra
Serial Year :
2005
Link To Document :
بازگشت